Posted by: Chi | 2009-03-19

Medication -|- tail


I was prescribed Lamictin and Zoloft and I have been taking these for about 2 years for seizures, anxiety and depression. Last year I started having severe panic attacks and mild seizures again and my psychiatrist changed the Zoloft to Cymbalta. I have been feeling much better since then but the only problem is that I have put on about 10kg in less than 5 months. She has now prescribed Topamax to help me loose weight. What are the implications of taking so many different drugs together?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Lamictin and ZOloft sounds like a sensible combination, especially for the problems you mention. Cymbalta is a popular antidepressant ( and the good news is that here is now a cheaper generic equivalent for it ! ) ; some people may put on some weight whatever antidepressan they take.
Topamax is used at times in treating Bipolar Disorder, but I have never heard o anyone giving it for weight loss --- maybe you misunderstopod your shrink ? And the shrink will have taken into consideration the effectis of combining these meds, and must feel confident it will be helpful

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.